# SDR QXEA2016090700572

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 36,874 hours, 38,560 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 10170971
- Condition: Malfunctioned
- Location: Duct Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED HOT CAUTION DURING CLIMB AT APPROXIMATELY 15000 FT MSL.  REPLACED NACELLE DUCT LEAK OVERTEMP SWITCH.  NR 2 BLEED HOT CAUTION DID NOT APPEAR DURING OPS TEST. RETURNED TO SERVICE.
